# SDR AUS20030105

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Wrong Part
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) THE MAJORITY OF THE BOLTS USED IN THE AIRCRAFT ARE AN TYPE BOLTS WITH A DRILLED SHANK COMBINED WITH A SELF LOCKING NUT. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
